Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 133, Number 6

All articles in this issue are freely accessible.

Lie algebras with finite Gelfand-Kirillov dimension
David Riley and Hamid Usefi.
Proc. Amer. Math. Soc. 133 (2005), 1569-1572
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2120270
Surfaces, submanifolds, and aligned Fox reimbedding in non-Haken $3$-manifolds
Martin Scharlemann and Abigail Thompson.
Proc. Amer. Math. Soc. 133 (2005), 1573-1580
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2120271
Harmonic analysis on discrete Abelian groups
M. Laczkovich and G. Székelyhidi.
Proc. Amer. Math. Soc. 133 (2005), 1581-1586
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2120269
Solutions to two questions about the Weyl algebras
V. Bavula.
Proc. Amer. Math. Soc. 133 (2005), 1587-1591
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2120268
Exceptional curves on smooth rational surfaces with $-K$ not nef and of self-intersection zero
Mustapha Lahyane.
Proc. Amer. Math. Soc. 133 (2005), 1593-1599
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2120267
On D. Peterson’s comparison formula for Gromov-Witten invariants of $G/P$
Christopher T. Woodward.
Proc. Amer. Math. Soc. 133 (2005), 1601-1609
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2120266
A new proof of the $J^{2}$-condition for real rank one simple Lie algebras and their classification
Paolo Ciatti.
Proc. Amer. Math. Soc. 133 (2005), 1611-1616
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2120265
Vector bundles on a product of real algebraic curves
J. Bochnak and W. Kucharz.
Proc. Amer. Math. Soc. 133 (2005), 1617-1620
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2120264
Porosity and differentiability in smooth Banach spaces
Pando Gr. Georgiev.
Proc. Amer. Math. Soc. 133 (2005), 1621-1628
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2120263
Tensor products of $𝜎$-weakly closed nest algebra submodules
Dong Zhe.
Proc. Amer. Math. Soc. 133 (2005), 1629-1637
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2120262
Inequalities for the weighted mean of $r$-convex functions
Mingbao Sun and Xiaoping Yang.
Proc. Amer. Math. Soc. 133 (2005), 1639-1646
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2120261
On the behavior of weak convergence under nonlinearities and applications
Diego R. Moreira and Eduardo V. Teixeira.
Proc. Amer. Math. Soc. 133 (2005), 1647-1656
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2120260
A general functional equation and its stability
John A. Baker.
Proc. Amer. Math. Soc. 133 (2005), 1657-1664
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2120259
Real interpolation of vector-valued spaces in non-diagonal case
Irina Asekritova and Natan Krugljak.
Proc. Amer. Math. Soc. 133 (2005), 1665-1675
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2120255
Monotone periodic orbits for torus homeomorphisms
Kamlesh Parwani.
Proc. Amer. Math. Soc. 133 (2005), 1677-1683
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2120254
Determining a sound-soft polyhedral scatterer by a single far-field measurement
Giovanni Alessandrini and Luca Rondi.
Proc. Amer. Math. Soc. 133 (2005), 1685-1691
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2120253
Perturbing a product of stable flows
Anthony Manning.
Proc. Amer. Math. Soc. 133 (2005), 1693-1697
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2120252
Gradient ranges of bumps on the plane
Jan Kolár and Jan Kristensen.
Proc. Amer. Math. Soc. 133 (2005), 1699-1706
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2120251
A probabilistic proof of the fundamental theorem of algebra
Mihai N. Pascu.
Proc. Amer. Math. Soc. 133 (2005), 1707-1711
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2120250
Poisson integrals associated to Dunkl operators for dihedral groups
Florence Scalas.
Proc. Amer. Math. Soc. 133 (2005), 1713-1720
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2120249
Remarks on a result of Khalil and Saleh
T. S. S. R. K. Rao.
Proc. Amer. Math. Soc. 133 (2005), 1721-1722
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2120256
Essential numerical range of elementary operators
M. Barraa.
Proc. Amer. Math. Soc. 133 (2005), 1723-1726
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2120257
Reflection symmetry and symmetrizability of Hilbert space operators
Zoltán Sebestyén and Jan Stochel.
Proc. Amer. Math. Soc. 133 (2005), 1727-1731
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2120258
Transference for amenable actions
Waldemar Hebisch and M. Gabriella Kuhn.
Proc. Amer. Math. Soc. 133 (2005), 1733-1740
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2120272
A simple closure condition for the normal cone intersection formula
Regina Sandra Burachik and Vaithilingam Jeyakumar.
Proc. Amer. Math. Soc. 133 (2005), 1741-1748
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2120273
Subnormal semigroups of composition operators
José Giménez.
Proc. Amer. Math. Soc. 133 (2005), 1749-1756
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2120274
Non-zero boundaries of Leibniz half-spaces
Fuchang Gao.
Proc. Amer. Math. Soc. 133 (2005), 1757-1762
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2120275
On the solitary wave pulse in a chain of beads
J. M. English and R. L. Pego.
Proc. Amer. Math. Soc. 133 (2005), 1763-1768
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2120276
Weak weighted inequalities for a dyadic one-sided maximal function in $ \mathbb{R}^{n}$
Sheldy Ombrosi.
Proc. Amer. Math. Soc. 133 (2005), 1769-1775
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2120277
Boundedness of admissible area function on nonisotropic Lipschitz space
Jinshou Gao and Houyu Jia.
Proc. Amer. Math. Soc. 133 (2005), 1777-1785
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2120278
On a cubic-quintic Ginzburg-Landau equation with global coupling
Juncheng Wei and Matthias Winter.
Proc. Amer. Math. Soc. 133 (2005), 1787-1796
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2120279
Large amplitude periodic bouncing for impact oscillators with damping
Dingbian Qian.
Proc. Amer. Math. Soc. 133 (2005), 1797-1804
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2120280
A new criterion for $k$-hyponormality via weak subnormality
Raúl E. Curto, Sang Hoon Lee and Woo Young Lee.
Proc. Amer. Math. Soc. 133 (2005), 1805-1816
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2120281
The Kunze-Stein phenomenon associated with Jacobi transforms
Jianming Liu.
Proc. Amer. Math. Soc. 133 (2005), 1817-1821
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2120282
Blowup for $u_{t} = Δu + |∇u|^{2} u$ from $\mathbb{R}^{n}$ into $\mathbb{R}^{m}$
Daisuke Hirata.
Proc. Amer. Math. Soc. 133 (2005), 1823-1827
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2120283
A new proximal point iteration that converges weakly but not in norm
H. H. Bauschke, J. V. Burke, F. R. Deutsch, H. S. Hundal and J. D. Vanderwerff.
Proc. Amer. Math. Soc. 133 (2005), 1829-1835
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2120284
A stochastic delay financial model
George Stoica.
Proc. Amer. Math. Soc. 133 (2005), 1837-1841
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2120285
Stein fillability and the realization of contact manifolds
C. Denson Hill and Mauro Nacinovich.
Proc. Amer. Math. Soc. 133 (2005), 1843-1850
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2120286
Borel classes of sets of extreme and exposed points in $\mathbb{R}^{n}$
Petr Holicky and Tamás Keleti.
Proc. Amer. Math. Soc. 133 (2005), 1851-1859
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2120287
On the resolvability of locally connected spaces
Camillo Costantini.
Proc. Amer. Math. Soc. 133 (2005), 1861-1864
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2120288
On the kernel of the Magnus representation of the Torelli group
Masaaki Suzuki.
Proc. Amer. Math. Soc. 133 (2005), 1865-1872
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2120289